# SDR DL757990768

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 6076902
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MTC COORDINATION RECIEVED MESSAGE THAT THE MILITARY IS RECIEVING A ELT SIGNAL FROM SHIP 618.  REPLACED ELT.
